MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the clinical support specialist (css) that the staff received possible helium loss alarms.There was a drop to the baseline of the bpw when it alarms; however, the bpw otherwise looked normal.There was no blood in the gas tubing and all the connections were well secured.The iab did failed the leak test.As a result, the iab was removed.There was no report of patient complications, serious injury or death.
 
Additional Manufacturer Narrative
(b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.The reported complaint of iab leak suspected is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kaylia pen
16 elizabeth drive
chelmsford, MA 01824
MDR Report Key14336461
Report Number3010532612-2022-00156
Device Sequence Number5221466
Product Code DSP
UDI-Device Identifier00801902010759
UDI-Public00801902010759
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberIPN000255
Device Catalogue NumberIAB-05840-U
Device Lot Number18F21K0050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale